RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 77, Number 3, Pages 472–478 (Mi tmf6037)  

This article is cited in 3 scientific papers (total in 3 papers)

Floquet asymptotics of solutions of the Schrödinger equation in the case of a semi-infinite crystal

Yu. P. Chuburin


Abstract: For a Schrödinger operator with potential corresponding to a semi-infinite crystal the $x_3\to\pm\infty$ asymptotic behavior of wave functions that have Bloch behavior with respect to $x_1$ and $x_2$ is described.

Full text: PDF file (663 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 77:3, 1331–1336

Bibliographic databases:

Received: 10.07.1987

Citation: Yu. P. Chuburin, “Floquet asymptotics of solutions of the Schrödinger equation in the case of a semi-infinite crystal”, TMF, 77:3 (1988), 472–478; Theoret. and Math. Phys., 77:3 (1988), 1331–1336

Citation in format AMSBIB
\Bibitem{Chu88}
\by Yu.~P.~Chuburin
\paper Floquet asymptotics of solutions of the Schr\"odinger equation in the case of a~semi-infinite crystal
\jour TMF
\yr 1988
\vol 77
\issue 3
\pages 472--478
\mathnet{http://mi.mathnet.ru/tmf6037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=982419}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 77
\issue 3
\pages 1331--1336
\crossref{https://doi.org/10.1007/BF01016989}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AK72200014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6037
  • http://mi.mathnet.ru/eng/tmf/v77/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Chuburin, “Solutions of the Schrödinger equation in the case of a semiinfinite crystal”, Theoret. and Math. Phys., 98:1 (1994), 27–33  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. P. Chuburin, “On small perturbations of the Schrödinger equation with periodic potential”, Theoret. and Math. Phys., 110:3 (1997), 351–359  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Yu. P. Chuburin, “Schrödinger operator with a perturbed small steplike potential”, Theoret. and Math. Phys., 120:2 (1999), 1045–1057  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:174
    Full text:62
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018